MathSciNet Relay Station
MathSciNet bibliographic data
MR1157990 60G60 (60F05)
Bradley, Richard C. On the spectral density and asymptotic normality of weakly dependent random fields. J. Theoret. Probab. 5 (1992), no. 2, 355–373.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement